Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 454
Article:
Comparing Distributions of Sums of Random Variables by Deficiency: Discrete Case
Authors:
by
Vladimir E. Bening and Victor Y. Korolev
Link:
https://www.mdpi.com/2227-7390/10/3/454
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.